Login
|
New Account
ITA
ENG
EXPLICIT ALGEBRAIC STRESS MODEL OF TURBULENCE WITH ANISOTROPIC DISSIPATION
Authors
XU XH
SPEZIALE CG
Citation
Xh. Xu et Cg. Speziale, EXPLICIT ALGEBRAIC STRESS MODEL OF TURBULENCE WITH ANISOTROPIC DISSIPATION, AIAA journal, 34(10), 1996, pp. 2186-2189
Citations number
12
Categorie Soggetti
Aerospace Engineering & Tecnology
Journal title
AIAA journal
→
ACNP
ISSN journal
00011452
Volume
34
Issue
10
Year of publication
1996
Pages
2186 - 2189
Database
ISI
SICI code
0001-1452(1996)34:10<2186:EASMOT>2.0.ZU;2-E